# SDR AALA2020081749017

- Difficulty date: July 28, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 39,666 hours, 15,374 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367147801300
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND FLOOR PANEL 222EF TO HAVE DELAMINATED AREA WITH DIMENSIONS L=1.407 IN,  W=1.046 IN. REMOVED AND REPLACED 222EF FLOOR PANEL.
